MENU

You are here

Publications

Export 1539 results:
2002
Bertola M, Eynard B, Harnad J. Duality, biorthogonal polynomials and multi-matrix models. Comm. Math. Phys. 2002 ;229:73–120.
Guzzetti D. The Elliptic Representation of the General Painlevé 6 Equation. Communications on Pure and Applied Mathematics, Volume 55, Issue 10, October 2002, Pages 1280-1363 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6523
Guzzetti D. The Elliptic Representation of the Painleve 6 Equation. Deformation of differential equations and asymptotic analysis / Yoshishige Haraoka. - Kyōto : Kyoto University, Research Institute for Mathematical Sciences, 2002. - RIMS kokyuroku, volume 1296 . - page: 112-123 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/6530
Caldiroli P, Musina R. Existence of minimal H-bubbles. Commun. Contemp. Math. 4 (2002) 177-209 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1525
Berti M, Bolle P. Fast Arnold diffusion in systems with three time scales. Discrete Contin. Dyn. Syst. 8 (2002) 795-811 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3058
Ancona F, Bressan A. Flow Stability of Patchy Vector Fields and Robust Feedback Stabilization. SIAM J. Control Optim. 41 (2002) 1455-1476 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3073
Altafini C. Following a path of varying curvature as an output regulation problem. IEEE Trans. Automatic Control 47 (2002) 1551-1556 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3143
Berti M, Bolle P. A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 395-450 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3151
Altafini C. On the generation of sequential unitary gates from continuous time Schrodinger equations driven by external fields. Quantum Inf.Process. 1 (2002),no.3,207 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1614
Agrachev AA, Zelenko I. Geometry of Jacobi Curves I. J. Dynam. Control Systems 8 (2002) 93-140 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3110
Agrachev AA, Zelenko I. Geometry of Jacobi curves II. J. Dynam. Control Systems 8 (2002), no. 2, 167--215 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1589
Morini M. Global calibrations for the non-homogeneous Mumford-Shah functional. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 1 (2002) 603-648 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3089
Dabrowski L, Landi G. Instanton algebras and quantum 4-spheres. Differential Geom. Appl. 16 (2002) 277-284 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3134
Bertola M. Jacobi groups, Jacobi forms and their applications. In: Isomonodromic deformations and applications in physics (Montréal, QC, 2000). Vol. 31. Isomonodromic deformations and applications in physics (Montréal, QC, 2000). Providence, RI: Amer. Math. Soc.; 2002. pp. 99–111.
Boscain U, Chambrion T, Gauthier J-P. On the K+P problem for a three-level quantum system: optimality implies resonance. J.Dynam. Control Systems 8 (2002),no.4, 547 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1601
Dal Maso G, Negri M, Percivale D. Linearized elasticity as gamma-limit of finite elasticity. Set-Valued Anal. 10 (2002), p.165-183 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3052
Mora MG. Local calibrations for minimizers of the Mumford-Shah functional with a triple junction. Commun. Contemp. Math. 4 (2002) 297-326 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3050
Bianchini S, Bressan A. On a Lyapunov functional relating shortening curves and viscous conservation laws. Nonlinear Anal. 51 (2002) 649-662 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1337
Dal Maso G, Toader R. A model for the quasi-static growth of a brittle fracture: existence and approximation results. Math. Models Methods Appl. Sci., 12 (2002), no. 12, 1773 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1571
Dal Maso G, Toader R. A model for the quasi-static growth of brittle fractures based on local minimization. Math.Models Methods Appl. Sci., 12 (2002) , p.1773-1800. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1621
Dal Maso G, Toader R. A Model for the Quasi-Static Growth of Brittle Fractures: Existence and Approximation Results. Arch. Ration. Mech. Anal. 162 (2002) 101-135 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3056
Coclite GM. A multiplicity result for the Schrodinger-Maxwell equations with negative potential. Ann. Pol. Math. 79 (2002) 21-30 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3053
Ambrosetti A. Multiplicity results for the Yamabe problem on Sn. Proceedings of the National Academy of Sciences of the United States of America. 2002 Nov; 99(24):15252-6 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/5885
Biasco L, Berti M, Bolle P. An optimal fast-diffusion variational method for non isochronous system. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1579
Berti M, Biasco L, Bolle P. Optimal stability and instability results for a class of nearly integrable Hamiltonian systems. Atti.Accad.Naz.Lincei Cl.Sci.Fis.Mat.Natur.Rend.Lincei (9) Mat.Appl.13(2002),no.2,77-84 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1596

Pages

Sign in